# SDR IPXA12173657

- Difficulty date: May 14, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 12,766 hours, 8,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086500000
- Condition: Debonded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN DECK CARGO FLOOR PANEL 221EG DISBONDING AT CORNERS.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B.
